A fast permutation-based algorithm for block clustering
I. Llatas,
A. Quiroz and
J. Renóm
TEST: An Official Journal of the Spanish Society of Statistics and Operations Research, 1997, vol. 6, issue 2, 397-418
Keywords: Binary splitting; block clustering; permutation distribution; Bayesian sequential analysis; 93E20; 62F35 (search for similar items in EconPapers)
Date: 1997
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1007/BF02564706 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:testjl:v:6:y:1997:i:2:p:397-418
Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/11749/PS2
DOI: 10.1007/BF02564706
Access Statistics for this article
TEST: An Official Journal of the Spanish Society of Statistics and Operations Research is currently edited by Alfonso Gordaliza and Ana F. Militino
More articles in TEST: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer, Sociedad de Estadística e Investigación Operativa
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().